# SDR ZW0A0200105

- Difficulty date: December 20, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 16,541 hours, 5,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND TWO STATIC BURN PITS WITH 3 INCH CIRCLE OF LIGHT CORROSION.  AREA HAD BEEN GROUND APPROX 0.025 DEEP, LOCATED CENTER OF LAP SEAM, STRINGER 4L AND STA 1223.  REPAIRED PER ARA 17864.
